Product Type: Asda Allergy & Hayfever
Newest Review: ... which contains all the necessary information that you need to know about the capsules on. This includes the active ingredients, what sym... more
Welcome Sinus Relief!
Asda Max Strength Sinus Relief Capsules
Member Name: star3683
Asda Max Strength Sinus Relief Capsules
Advantages: excellent value, works very well, easy to swallow
Having had a cold for around a week and feeling pretty rubbish, I though it was finally going when I started to get headaches, and sinus pain. After looking on the NHS website I found that I had all the symptoms of sinusitis so decided to have a look for something to relieve the symptoms. As I work close to a large Asda supermarket I thought it was worth a try to see if they had anything for sinus relief and I was please to find the Max Strength Sinus Relief Capsules.
I purchased a box of 16 of the sinus relief capsules for just £0.65. I thought this was an excellent price and thought was worth a try as if they didn't work I had not lost a huge amount of money.
The capsules come in a small cardboard box which contains all the necessary information that you need to know about the capsules on. This includes the active ingredients, what symptoms they relief, instructions for use, dosage and warnings. Inside the box you can find a full, detailed information sheet as well as the capsules contained in two blister packs. It is easy to remove the capsules from the pack by simply popping one out at a time from the foil covering. I find this type of packaging very useful for tablets as it allows the remaining ones to stay contained and protected. The capsules themselves are the plastic coated ones which are blue and red in colour.
Each capsule contains paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1g. The sinus relief capsules are said to relief the symptoms of the pain and congestion of sinusitis including relief of aches and pains, headache, nasal congestion (blocked nose) and feverishness.
To take the tablets you simply need to swallow them whole with water. I find the tablets really easy to swallow even though they are quite a large size, because they are plastic coated the surface is really smooth which makes them far easier to swallow. The dosage instructions state that adults and children over the age of 12 years to take 2 capsules every 4 hours as required, but not to take more than 8 capsules in any 24 hour period. Children under the age of 12 should not take the capsules. You should also take care not to take any other paracetomol containing product with these as they already contain paracetomol.
As I had been suffering with a few of the symptoms associated with sinusitis including, headaches, sinus pain, tiredness and generally feeling sniffley and unwell I took the full dose of 2 tablets whilst at work. I noticed after around half an hour that my symptoms had begun to easy, my breathing was much clearer, my headache had subsided and I felt much more alert. Although I still had some mild sinus pain I did feel much better than I had and was actually able to feel like I could concentrate on my work. Obviously the caffeine would have had some impact on me feeling more alert but not having that fussy head feeling any more was a very welcome relief. I would certainly purchase these tablets again and would recommend them for anyway suffering with sinusitis as they really did make a huge difference and for £0.65 they certainly are a bargain.
Summary: great value sinus pain capsules that really work
More reviews in the field of Allergy & Hayfever
- Kirkland Signature Allerclear Non-Drowsy Loratadine 10 /Antihistamine Tablets
- Kirkland Signature Allergy Medicine Diphenhydramine Hci
- Phenergan Elixir
- Otrivine Antistin Eye Drops
- Hayfever Relief Adults Nasal Spray
- BioNette Electronic Allergy Relief Device
- Benadryl Allergy Oral Syrup
- Kirkland Signature Aller-Tec Cetirizine Hcl/ Antihistamine Tablets
- Piriteze Allergy Syrup
- Neilmed Sinus Rinse Kit